본문 바로가기
KERD
논문KCI 등재

SPECTRAL PROPERTIES OF EDGE LAPLACIAN MATRIX

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let N(X) be the Laplacian matrix of a directed graph obtained from the edge adjacency matrix of a graph X. In this work, we study the bipartiteness property of the graph with the help of N(X). We computed the spectrum of the edge Laplacian matrix for the regular graphs, the complete bipartite graphs, and the trees. Further, it is proved that given a graph X, the characteristic polynomial of N(X) divides the characteristic polynomial of N(X′′), where X′′ denote the Kronecker double cover of X.

Abstract

Let N(X) be the Laplacian matrix of a directed graph obtained from the edge adjacency matrix of a graph X. In this work, we study the bipartiteness property of the graph with the help of N(X). We computed the spectrum of the edge Laplacian matrix for the regular graphs, the complete bipartite graphs, and the trees. Further, it is proved that given a graph X, the characteristic polynomial of N(X) divides the characteristic polynomial of N(X′′), where X′′ denote the Kronecker double cover of X.

참고문헌 (13)

  1. R.B. Bapat, "Graphs and matrices, volume 27" (2010), Springer
  2. R.B. Bapat, "Generalized matrix tree theorem for mixed graphs", Linear and Multilinear Algebra, 46(40), pp.299~312 (1999)
  3. F. Chung, "Laplacians and the Cheeger inequality for directed graphs", Annals of Combinatorics, 9(1), pp.1~19 (2005)
  4. P.J. Davis, "Circulant matrices", American Mathematical Soc. (2013)
  5. C. Glover, "Some spectral properties of the nonbacktracking matrix of a graph", Linear Algebra and its Applications, 618, pp.37~57 (2021)
  6. R. Grone, "The Laplacian spectrum of a graph", SIAM Journal on matrix analysis and applications, 11(2), pp.218~238 (1990)
  7. R.A. Horn, "Matrix analysis" (2012), Cambridge university press
  8. M.D Horton, "Ihara zeta functions of irregular graphs", pp.2006
  9. A. Terras, "Zeta functions of graphs: a stroll through the garden, volume 128" (2010), Cambridge University Press
  10. C.W. Wu, "Algebraic connectivity of directed graphs", Linear and multilinear algebra, 53(3), pp.203~223 (2005)
  11. C.W.Wu, "On Rayleigh–Ritz ratios of a generalized Laplacian matrix of directed graphs", Linear algebra and its applications, 402, pp.207~227 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (31건)